MathSciNet Relay Station
MathSciNet bibliographic data
MR364957 41A15
Richards, Franklin B. Best bounds for the uniform periodic spline interpolation operator. J. Approximation Theory 7 (1973), 302–317.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement